# SDR RAIA201210310001

- Difficulty date: October 31, 2012
- Submitted: November 23, 2012
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145112
- Aircraft time: 31,164 hours, 29,395 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK INSPECTION MAINTENANCE FOUND THE PASSENGER DOOR U-SHAPES CORRODED.  MAINTENANCE REMOVED AND REPLACED THE U-SHAPES.
